MathSciNet Relay Station
MathSciNet bibliographic data
MR1639620 20B15 (14H30 20D06 20G40 20P05)
Liebeck, Martin W.; Shalev, Aner Simple groups, permutation groups, and probability. J. Amer. Math. Soc. 12 (1999), no. 2, 497–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement